Sh:364

Bib entry
@article{Sh:364,
 author = {Juh{\'a}sz, Istv{\'a}n and Shelah, Saharon},
 title = {{On partitioning the triples of a topological space}},
 booktitle = {{Proceedings of the Symposium on General Topology and Applications (Oxford, 1989)}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {44},
 number = {1-3},
 year = {1992},
 pages = {203--208},
 issn = {0166-8641},
 doi = {10.1016/0166-8641(92)90095-H},
 mrclass = {03E35 (54A25 54A35)},
 mrnumber = {1173259},
 mrreviewer = {Janusz Pawlikowski},
 doi = {10.1016/0166-8641(92)90095-H}
}